# SDR AU971545

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 1695241879
- Condition: Separated
- Location: Pilot Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SIDE CONTROL COLUMN TORQUE TUBE BROKE OFF AT RIVETED JOINT DURING FLIGHT.
